MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 LEFT SLOTTED TIB CUT BLK 3; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US SP2 LEFT SLOTTED TIB CUT BLK 3; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 966318
Medical Device Problem Codes Material Deformation (2976); Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon feels like his saw blade was getting stuck in the guides.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: product complaint # (b)(4).Investigation summary: the investigation identified the formation of burrs.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SP2 LEFT SLOTTED TIB CUT BLK 3
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8289518
Report Number1818910-2019-82779
Device Sequence Number19319352
Product Code LXH
UDI-Device Identifier10603295247821
UDI-Public10603295247821
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966318
Device Lot NumberNB123116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2019
Initial Date Received by Manufacturer 01/18/2019
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1